# SDR ABXA20240618115

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 98,586 hours, 36,501 cycles
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Faulted
- Location: Flt Director
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOST FLIGHT DIRECTOR DURING PUSHBACK AC RETURNED TO THE GATE AND MAINTENANCE GROUNDED ACFT AND TRANSFERED POWER FD CAME BACK C/W MCDP GROUND TEST 30 IAW AMM 22-00-01. ALL INDICATIONS NORMAL A/C REMAINS CAT 3B OPERATIONAL  RETURNED AC TO SERVICE
